# SDR WGEA200700025

- Difficulty date: November 19, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N145DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000057
- Aircraft time: 15 hours, 21 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 1094
- Part serial: 261
- Condition: Malfunctioned
- Location: Copilot Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING IN BOCA, COPILOTS (RIGHT SIDE) LEFT BRAKE PEDAL HAD NO PRESSURE OR BRAKING, EVEN AFTER 2 OR 3 PUMPS.  SOME BRAKING WAS RESTORED AFTER 5-7 PUMPS ON CAPTAINS LEFT BRAKE PEDAL.  SUPPLEMENTAL INFORMATION, REPLACED COPILOTS LT MASTER CYLINDER WITH A NEW CYLINDER.  RETORQED PRESSURE B-NUT IN PEDESTAL FWD AREA.  PERFORMED SATISFACTORY BLEED, LEAK,  OP'S CHECK OF BRAKE SYSTEM IAW EA 500 M/M 32-41-11, 20-05-00, 32-40-00.
